# SDR MASA2009031300096

- Difficulty date: March 13, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 15,732 hours, 10,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00733
- Condition: Failed
- Location: Right
- Part time: 4,396 hours, 3,447 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7250 IAD-ATL.  RT PACK AUTO FAIL WITH SMOKE IN LAV.  MX REMOVED AND REPLACED RT ACM, OPS NORMAL.
